# SDR AALA20050052

- Difficulty date: January 25, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 24D INOPERATIVE.  REPINNED CONNECTOR AT SEAT 24D FOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
